MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA0-1232
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/23/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly revised due to dislocation subluxation.Additional product information received on 1/12/2017: neck product information now available.
 
Additional Manufacturer Narrative
This complaint will be updated once investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR(R) MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key6283038
Report Number3010536692-2017-00073
Device Sequence Number19518464
Product Code LWJ
UDI-Device IdentifierM684PHA012321
UDI-PublicM684PHA012321
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K003016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA0-1232
Device Catalogue NumberPHA0-1232
Device Lot Number1453320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/12/2017
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by Manufacturer01/12/2017
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date01/27/2017
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale